American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Krzysztof Bogdan, Takashi Kumagai and Mateusz Kwaśnicki. Boundary Harnack inequality for Markov processes with jumps. Trans. Amer. Math. Soc. 367 (2015) 477-517.
Abstract, references, and article information   
View Article: PDF

[2] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[3] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF

[4] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[5] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF

[6] Wenhua Zhao. Hessian nilpotent polynomials and the Jacobian conjecture. Trans. Amer. Math. Soc. 359 (2007) 249-274. MR 2247890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin T. Barlow and Richard F. Bass. Stability of parabolic Harnack inequalities. Trans. Amer. Math. Soc. 356 (2004) 1501-1533. MR 2034316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ross G. Pinsky. A probabilistic approach to positive harmonic functions in a slab with alternating Dirichlet and Neumann boundary conditions. Trans. Amer. Math. Soc. 352 (2000) 2445-2477. MR 1709778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Krzysztof Burdzy and Thomas S. Salisbury. On minimal parabolic functions and time-homogeneous parabolic $h$-transforms. Trans. Amer. Math. Soc. 351 (1999) 3499-3531. MR 1661309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Changsun Choi. A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998) 2687-2696. MR 1617340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Korevaar and M. A. Monterie. Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy. Trans. Amer. Math. Soc. 350 (1998) 2329-2348. MR 1473445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wade C. Ramey and HeungSu Yi. Harmonic Bergman Functions on Half-Spaces. Trans. Amer. Math. Soc. 348 (1996) 633-660. MR 1303125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen J. Gardiner. Uniform harmonic approximation of bounded functions. Trans. Amer. Math. Soc. 348 (1996) 251-265. MR 1316850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marvin Ortel. An access theorem for analytic functions . Trans. Amer. Math. Soc. 347 (1995) 2213-2223. MR 1273513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen J. Gardiner. Sets of determination for harmonic functions . Trans. Amer. Math. Soc. 338 (1993) 233-243. MR 1100694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zoran Vondraček. The Martin kernel and infima of positive harmonic functions . Trans. Amer. Math. Soc. 335 (1993) 547-557. MR 1104202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ognyan Iv. Kounchev. Sharp estimate of the Laplacian of a polyharmonic function and applications . Trans. Amer. Math. Soc. 332 (1992) 121-133. MR 1068930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. H. Armitage and M. Goldstein. Quadrature and harmonic $L\sp 1$-approximation in annuli . Trans. Amer. Math. Soc. 312 (1989) 141-154. MR 949896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wade Ramey and David Ullrich. On the behavior of harmonic functions near a boundary point . Trans. Amer. Math. Soc. 305 (1988) 207-220. MR 920155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Myron Goldstein, Werner Haussmann and Lothar Rogge. On the mean value property of harmonic functions and best harmonic $L\sp 1$-approximation . Trans. Amer. Math. Soc. 305 (1988) 505-515. MR 924767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Makoto Sakai. Isoperimetric inequalities for the least harmonic majorant of $\vert x\vert \sp p$ . Trans. Amer. Math. Soc. 299 (1987) 431-472. MR 869215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Makoto Sakai. Applications of variational inequalities to the existence theorem on quadrature domains . Trans. Amer. Math. Soc. 276 (1983) 267-279. MR 684507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. R. Baxter. Harmonic functions and mass cancellation . Trans. Amer. Math. Soc. 245 (1978) 375-384. MR 511416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] N. V. Rao and Daniel F. Shea. Growth problems for subharmonic functions of finite order in space . Trans. Amer. Math. Soc. 230 (1977) 347-370. MR 0444974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rotraut Goubau Cahill. On bounded functions satisfying averaging conditions. II . Trans. Amer. Math. Soc. 223 (1976) 295-304. MR 0422539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John R. Baxter. Restricted mean values and harmonic functions . Trans. Amer. Math. Soc. 167 (1972) 451-463. MR 0293112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] George Howard Darwin. The approximate determination of the form of Maclaurin's spheroid . Trans. Amer. Math. Soc. 4 (1903) 113-133. MR 1500629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1